Main Article Content
In this paper we prove the boundedness of the solutions and their derivatives of the second order ordinary differential equation x ?+f(x) x ?+g(x)=u(t), under certain conditions on f,g and u. Our results are generalization of those given in .
Download data is not yet available.
How to Cite
Journal BS. Bounded Solutions of the Second Order Differential Equation x ?+f(x) x ?+g(x)=u(t). BSJ [Internet]. 6Dec.2015 [cited 28May2020];12(4):822-5. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2130